# SDR CALA2019093001665

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 141A5502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CROSS BEAM HAS LIGHT CORROSION AT 2EA HI-LOCKS AT BS 294 11IN AND 15IN RIGHT OF CENTER LINE REF AAR N/R 99847892 INSTALLED NEW REPAIR PART AT STA 294 FROM LBL20 TO RBL 60 I.A.W B737 SRM 53-10-51 REPAIR 16 AND INSTALLED INTERCOSTAL SUPPORT ANGLES REMOVED FOR ACCESS
